# SDR 2008UALA06370

- Difficulty date: November 4, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 47,702 hours, 17,185 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHT SYSTEM TEST REF MM 33-51-00-710-001.  MESSAGE:  EMER SYSTEM ATA 33-51-38 BATTERY EMER R.  REPLACED BATTERY FOR RIGHT MID CABIN.  OP'S CHECK GOOD.  EMER LIGHT SYS TEST PASSED.
